# SDR DALA2025111808437

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 63 AFT SIDE UPPER FLANGE FLATTENED & BENT DOWN BETWEEN STRINGER 1L AND 2L AND ALSO 1R AND 2R.  REPLACED IAW SRM 53-11. (1308919)
